# SDR DXTA2024032911334

- Difficulty date: March 27, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 2,496 hours, 1,923 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: DAP0010011
- Part serial: 343350317
- Condition: Faulted
- Location: Rt Mlg Brakes
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI FOR DEPARTURE, NOTICED PULSING IN BRAKES. ROLLED DOWN TO A QUICK TAXI SPEED FOR RUNWAY EXIT, RT MLG BRAKE GRABBED FULLY, CAUSING RT TIRE TO SKIP, BEGAN ALTERNATING QUICKLY BETWEEN FULL GRAB & NOTHING. HAD TO TAXI IN SLOWLY AS BREAK APPLICATION WOULD CAUSE EXCESSIVE PULL TO RT & SLIGHT TIRE SKIP.  MCC REQUESTED AN ETD FROM MANUFACTURER TO INSTALL A -10 OVER A -11. RECEIVED A MODIFIED BRAKE CONTROL UNIT FROM CUSTOMER. RECEIVED ETD 2024-P300-04900368,  R & R BCU IAW AMM 32-41-01-04. PERFORMED FUNCTIONAL TEST IAW AMM 32-41 -00-720-801 . TEST WAS SATISFACTORY. PERFORMED BRAKE BLEEDS IAW AMM 32-40-00-870-801. PERFORMED TAXI CHECK, NO GRAB FELT IN THE BRAKES.
